# SDR SWAA2022033179733

- Difficulty date: March 2, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737*
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 24 BS 500A+2; BS 500A+7; BS 500A+12; BS 500A+16; BS 500B+6; BS 500B+10; BS 500B+14; BS 500B+18; BS 500C+1. CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 24 BS 500A+2 BS 500A+7 BS 500A+12 BS 500A+16 BS 500B+6 BS 500B+10 BS 500B+14 BS 500B+18 BS 500C+1. / [01] REMOVED CORROSION FROM FCB R/H FLOOR TO SIDEWALL SUPPORT BS 500A -500D   BS500A+2 MEASURED 1.3'L X 1.1'W AND 0.013'DEEP ORIGINAL THICKNESS OF 0.040' FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2  BS500A+7 MEASURED 1.4'L X 0.9'W AND 0.003'DEEP ORIGINAL THICKNESS OF 0.040' FOUND IN LIMITS PER SRM 53-00-53-1A-2  BS500A+12 MEASURED 1.5'L X 0.9'W AND 0.008'DEEP ORIGINAL THICKNESS OF 0.040' FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2BS500C+1 MEASURED 1.5'L X 0.7'W AND 0.006'DEEP ORIGINAL THICKNESS OF 0.040' FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2[05] FABRICATED REPLACEMENT SIDEWALL SUPPORT FROM BAC1496-444#7075T6; LOT 1479718-1 IAW PL143A7501 ID: REV:H; DWG 143S7501 ID:003 REV:A; SRM 51-40-05; SRM 51-40-06; SRM 51-40-08 APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01 OK TO PRIME.
